MathSciNet Relay Station
MathSciNet bibliographic data
MR2733273 (2011j:46010) 46B03 (47B38 47L99)
García-Pacheco, Francisco Javier; Puglisi, Daniele Lineability of functionals and operators. Studia Math. 201 (2010), no. 1, 37–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement